Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 340, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 19, 2008, 7:23 AM CDT for Johnson County, Tarrant County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 7:23 AM CDT (12:23 UTC)
- Expired
- Jun 19, 2008, 8:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:31 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 0.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 191223
SVRFWD
TXC251-439-191330-
/O.NEW.KFWD.SV.W.0340.080619T1223Z-080619T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
723 AM CDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 AM CDT
* AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTH OF BENBROOK...AND
MOVING SOUTHEAST AT 16 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EDGECLIFF AND GODLEY BY 740 AM
CROWLEY AND EVERMAN BY 750 AM
BURLESON BY 800 AM
JOSHUA BY 805 AM
RENDON BY 810 AM
CLEBURNE BY 815 AM
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3259 9706 3255 9706 3255 9709 3227 9709
3223 9732 3252 9761 3256 9759 3256 9754
3268 9754 3271 9753
TIME...MOT...LOC 1223Z 309DEG 14KT 3263 9745
$$2 follow-up statements
000
WWUS54 KFWD 191253
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 AM CDT THU JUN 19 2008
TXC251-439-191330-
/O.CON.KFWD.SV.W.0340.000000T0000Z-080619T1330Z/
TARRANT TX-JOHNSON TX-
753 AM CDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR JOHNSON AND SOUTHERN TARRANT COUNTIES...
AT 753 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF UP TO 60
MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF VENUS...MOVING
SOUTHEAST AT 18 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VENUS BY 805 AM CDT...
GRANDVIEW BY 815 AM CDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR PORTIONS OF NORTH TEXAS.
LAT...LON 3259 9706 3255 9706 3255 9709 3227 9709
3223 9732 3252 9761 3256 9759 3256 9754
3268 9754 3271 9753
TIME...MOT...LOC 1253Z 306DEG 16KT 3246 9715
$$000
WWUS54 KFWD 191327
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 AM CDT THU JUN 19 2008
TXC251-439-191335-
/O.EXP.KFWD.SV.W.0340.000000T0000Z-080619T1330Z/
TARRANT TX-JOHNSON TX-
825 AM CDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON AND SOUTHERN TARRANT
COUNTIES EXPIRES AT 830 AM CDT...
AT 825 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM. AREAS FROM CLEBURNE...TO
GRANDVIEW... AND OVER SOUTH ARLINGTON AND MANSFIELD WILL SEE
MODERATE TO HEAVY RAIN THROUGH 900 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR PORTIONS OF NORTH TEXAS.
LAT...LON 3259 9706 3255 9706 3255 9709 3227 9709
3223 9732 3252 9761 3256 9759 3256 9754
3268 9754 3271 9753
TIME...MOT...LOC 1325Z 306DEG 16KT 3238 9701
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:44 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 19, 5:44 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED... NATIONAL WEATHER SERVICE FORT WORTH TX 544 AM CDT THU JUN 19 2008 .AVIATION... 544 AM CDT COMPLEX OF THUNDERSTORMS WAS 60NM NW OF KDFW AND CONTINUING TO MOVE SOUTHEAST AT 20-25 KTS. THIS ACTIVITY EXPECTED TO WEAKEN AS IT APPROACHES THE METROPLEX TAF SITES 13-15Z. HOWEVER...SCATTERED THUNDERSTORMS HAD DEVELOPED ACROSS TARRANT COUNTY WELL AHEAD OF THE STORM COMPLEX...AND THIS WILL ALSO AFFECT KFTW...KAFW...AND PERHAPS KDFW BETWEEN NOW AND 13Z. BOTTOM LINE FOR THE METROPLEX AIRPORTS IS THE INCLUSION OF TEMPO THUNDERSTORMS WITH BRIEF GUSTY WINDS TO 35 KTS THROUGH ABOUT 14-15Z BEFORE ACTIVITY QUICKLY DIMINISHES/MOVES EAST OF AREA. WILL KEEP KACT DRY SINCE THAT AREA SHOULD REMAIN SOUTH OF THIS MORNINGS ACTIVITY. /09 && .DISCUSSION... 410 AM CDT THE MCS THAT EXTENDED NORTH OF A THROCKMORTON TO PAULS VALLEY OKLAHOMA LINE AS 09Z...IS EXPECTED TO CONTINUE TO MOVE SOUTH SOUTHEAST DURING THE NEXT SEVERAL HOURS. THIS SYSTEM IS EXPECTED TO DECREASE IN INTENSITY LATER THIS MORNING. HAVE PLACED LIKELY POPS ACROSS THE NORTHWEST...AND TAPERED THEM OFF TO SLIGHT CHANCE ACROSS THE SOUTHEAST FOR THIS MORNING. WHATEVER OUTFLOW BOUNDARIES THAT ARE LEFT OVER MAY BE THE FOCI FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. HAVE JUST PLACED 20 PERCENT POPS AREAWIDE FOR THE AFTERNOON. WE WILL CONTINUE THE MCS TRAIN TONIGHT...WITH ANOTHER ONE FORECAST TO MOVE INTO THE NORTH TEXAS. ONCE AGAIN THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NORTH WITH LOWER CHANCES SHOULD START TO SHIFT EAST ON FRIDAY...WITH THE BEST CHANCES OVER THE EASTERN HALF OF NORTH TEXAS. SOME LOW CHANCES WILL LINGER INTO SATURDAY ACROSS THE EAST. AFTERWARDS...WE SHOULD SEE A COUPLE OF DAYS...BEFORE WE SEE SOME LOW CHANCES OF THUNDERSTORMS NEAR THE RED RIVER MONDAY NIGHT. THERE WILL BE SOME VERY LOW CHANCES ACROSS NEAR THE RED RIVER TUESDAY AND WEDNESDAY... BUT MOST OF THE ACTIVITY WILL BE TO THE NORTH SO WILL HOLD OFF ON MENTIONING THIS FOR NOW. AS A SHORTWAVE AND COLD FRONT APPROACH THURSDAY...WE SHOULD SEE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN THIRD THURSDAY AND AREAWIDE THURSDAY NIGHT. #58 .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 93 74 91 73 94 / 40 50 30 20 10 WACO, TX 96 74 94 71 94 / 30 30 30 20 10 PARIS, TX 87 68 84 67 89 / 20 60 50 30 20 DENTON, TX 92 71 88 70 91 / 40 50 30 20 10 MCKINNEY, TX 90 69 87 68 91 / 30 50 40 20 10 DALLAS, TX 91 74 90 72 93 / 30 50 30 20 10 TERRELL, TX 91 71 89 70 91 / 30 40 40 30 20 CORSICANA, TX 94 73 91 71 92 / 30 30 30 30 20 TEMPLE, TX 96 73 94 71 94 / 30 20 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, Jun 19, 6:50 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE FORT WORTH TX 650 AM CDT THU JUN 19 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-192145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 650 AM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING ACROSS MUCH OF NORTH TEXAS. THE RISK AREA IS NORTH OF A LINE FROM COMANCHE TO FRANKLIN. NUMEROUS THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS WILL SPREAD FROM THE DALLAS FORT WORTH AREA SOUTHEAST INTO THE CORSICANA AND PALESTINE AREAS THIS MORNING. THIS THUNDERSTORM ACTIVITY IS EXPECTED TO GRADUALLY DIMINISH IN INTENSITY AFTER 11 AM AS IT CONTINUES MOVING SOUTHEAST. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS DAYTIME HEATING DESTABILIZES THE ATMOSPHERE. THUNDERSTORM CHANCES WILL INCREASE AGAIN TONIGHT AS STRONG TO SEVERE THUNDERSTORMS SPREAD SOUTHEAST FROM OKLAHOMA. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF NORTH TEXAS TONIGHT WITH DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...WITH CHANCES CONTINUING ACROSS EASTERN PARTS OF NORTH TEXAS ON SATURDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND FRIDAY NIGHT...MAINLY IN AREAS EAST OF INTERSTATE 35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PARTS OF NORTH TEXAS EARLY THIS MORNING. SPOTTER ACTIVATION MAY ALSO BE NEEDED FOR PARTS OF NORTH TEXAS TONIGHT.
In the hours before
Special weather statement, Jun 19, 6:17 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 AM CDT THU JUN 19 2008
TXZ116-191145-
PALO PINTO TX-
617 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALO PINTO COUNTY
AT 617 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MINERAL WELLS...MOVING
SOUTHEAST AT 14 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND MINERAL WELLS.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3292 9836 3301 9827 3300 9826 3300 9819
3301 9818 3300 9806 3274 9805
TIME...MOT...LOC 1117Z 304DEG 12KT 3294 9821Special weather statement, Jun 19, 6:23 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT THU JUN 19 2008
TXZ103-118-191200-
DENTON TX-TARRANT TX-
623 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
DENTON COUNTY
TARRANT COUNTY
AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS FROM 15 MILES WEST OF
SANGER...TO NEAR DECATUR...TO JUST WEST OF SPRINGTOWN. MOVEMENT WAS
SOUTHEAST AT 27 MPH.
IF THESE STORMS PERSIST AND CONTINUE ON THEIR PRESENT COURSE...
SEVERE WEATHER WARNINGS MAY BE NEEDED.
LAT...LON 3342 9685 3301 9686 3300 9703 3258 9707
3256 9753 3299 9753 3300 9739 3340 9738
TIME...MOT...LOC 1123Z 317DEG 23KT 3317 9762Special weather statement, Jun 19, 6:43 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 643 AM CDT THU JUN 19 2008 TXZ119-191215- DALLAS TX- 643 AM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN DALLAS COUNTY AT 643 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LANCASTER...MOVING SOUTHEAST AT 4 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COCKRELL HILL...DESOTO... DUNCANVILLE...HUTCHINS...LANCASTER AND WILMER. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN TEXAS. LAT...LON 3277 9690 3269 9659 3255 9661 3260 9695 TIME...MOT...LOC 1143Z 299DEG 3KT 3266 9681
Local storm report, Jun 19, 6:44 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 AM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM TSTM WND GST COOL 32.80N 98.01W
06/19/2008 E60 MPH PARKER TX TRAINED SPOTTERLocal storm report, Jun 19, 7:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 AM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM TSTM WND GST 9 SSW BRIDGEPORT 33.09N 97.82W
06/19/2008 E70 MPH WISE TX LAW ENFORCEMENT
NEAR BOONSVILLESpecial weather statement, Jun 19, 7:18 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 718 AM CDT THU JUN 19 2008 TXZ119-134-191315- DALLAS TX-ELLIS TX- 718 AM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL DALLAS COUNTY NORTH CENTRAL ELLIS COUNTY AT 718 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS 2 MILES NORTHEAST OF DESOTO TO 3 MILES EAST OF PECAN HILL...MOVING SOUTHEAST AT 7 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DESOTO...DUNCANVILLE... FERRIS...GLENN HEIGHTS...HUTCHINS...LANCASTER...OAK LEAF...OVILLA... RED OAK AND WILMER. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN TEXAS. LAT...LON 3258 9658 3239 9675 3260 9698 3274 9684 TIME...MOT...LOC 1218Z 311DEG 6KT 3261 9682 85/NH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:08 AM CDT | Special Weather Statement | FWD | Young | 67 min |
| Jun 19, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Young | 65 min |
| Jun 19, 5:08 AM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Jun 19, 5:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 61 min |
| Jun 19, 5:32 AM CDT | Special Weather Statement | FWD | Cooke, Montague | 28 min |
| Jun 19, 5:51 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Jun 19, 5:58 AM CDT | Special Weather Statement | FWD | Cooke, Montague | 32 min |
| Jun 19, 6:07 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 53 min |
| Jun 19, 6:17 AM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Jun 19, 6:19 AM CDT | Areal Flood Advisory | FWD | Tarrant | 116 min |
| Jun 19, 6:23 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 37 min |
| Jun 19, 6:24 AM CDT | Areal Flood Advisory | FWD | Montague, Wise | 2 hr |
| Jun 19, 6:37 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Jun 19, 6:43 AM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| Jun 19, 6:53 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 67 min |
| Jun 19, 7:00 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 30 min |
| Jun 19, 7:18 AM CDT | Special Weather Statement | FWD | Dallas | 57 min |
| Jun 19, 7:41 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 2 hr |
| Jun 19, 7:49 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| Jun 19, 7:55 AM CDT | Special Weather Statement | FWD | Ellis | 35 min |
| Jun 19, 8:19 AM CDT | Severe Thunderstorm Warning | FWD | Ellis | 37 min |
| Jun 19, 8:22 AM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Jun 19, 8:29 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jun 19, 8:33 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Navarro | 117 min |
| Jun 19, 8:44 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Jun 19, 9:00 AM CDT | Special Weather Statement | FWD | Limestone | 30 min |
| Jun 19, 9:01 AM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 119 min |
| Jun 19, 9:02 AM CDT | Special Weather Statement | FWD | Collin | 28 min |
| Jun 19, 10:04 AM CDT | Special Weather Statement | FWD | Rains | 26 min |
| Jun 19, 10:23 AM CDT | Areal Flood Advisory | FWD | Rains | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.